# SDR JJBA20130315005

- Difficulty date: March 15, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N837CA
- Make and model: Dhav DHC8311
- Aircraft serial: 554
- Aircraft time: 24,206 hours, 26,634 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT THE CREW REPORTED THAT FLOOR EMERGENCY LIGHTS AT ROW 6-7 WERE INOPERATIVE.  CONNECTOR HAD BECOME DISCONNECTED.  SECURED CONNECTOR,  OPS CHECKED GOOD.
